# SDR SWAA2025112828448

- Difficulty date: October 25, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 39,409 hours, 19,063 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BRACKET TRAILING EDGE LOCATED ORSS273 AT RT WING.   REPLACED THE BRACKET TRAILING EDGE LOCATED ORSS273 AT RT WING IAW SRM 51-10-02-0G; SRM 51-40-02-0G-0 AND DWG 115A6200 SHEET 17 REV A TOOK MEASURE OF CRACK IS: 1.754 INCHES.
